| Catalog Number |
6002-710-000 |
| Medical Device Problem Code |
Imprecision (1307)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/15/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a case using the spine guidance 4 software, navigation was found to be inaccurate after placing two screws on the patient's left side.The procedure was completed successfully with a surgical delay of 15-20 minutes and no adverse consequences.
Event or Problem Description
No additional information.
Additional Manufacturer Narrative
Corrected data: d4, g1, and h4.H6 coding has been updated to reflect investigation conclusion.